# SDR AALA201602189010

- Difficulty date: February 4, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D5347210420200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  SEAT RAIL BEAM COUPLING HAS ELONGATED HOLE AT FRAME 66 +Y765.  REPLACED COUPLING IAW SRM A319 51-72-11.
